# SDR SWIA201024477

- Difficulty date: June 26, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 32,880 hours, 47,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN POWER REDUCED FOR DESCENT, LEFT PACK PRODUCED SMOKE.  (FLT 6840)  OPERATIONAL CHECKS NORMAL WITH ALL BLEED SOURCES.
